# SDR IPXA2020101261235

- Difficulty date: October 12, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 17,655 hours, 10,638 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: A5796550820000
- Part serial: NA
- Condition: Gouged
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 PANEL 535AB HAS DEEP GOUGE MARKS ON FORWARD ATTACH BRACKET.  REMOVED AND REPLACED BRACKET, IAW AMM 57-20-35.
